Preprint 142/2006

Noncommutative Integrable Systems and Diffeomorphism on Quantum Spaces

Partha Guha

Contact the author: Please use for correspondence this email.
Submission date: 05. Dec. 2006
Pages: 14
published in: Classical and quantum gravity, 24 (2007) 2, p. 497-506 
DOI number (of the published article): 10.1088/0264-9381/24/2/013
PACS-Numbers: 02.40.Gh, 02.20.Uw
Keywords and phrases: Vector field, deformed spaces, deformed diffeomorphisms
Download full preprint: PDF (158 kB)

Abstract:
Following Aschieri et al. [Classical Quantum Gravity 22 (2005), no. 17, 3511-3532] construction of deformed algebra of diffeomorphism group the formula3-deformed formula5 action on tensor densities of arbitrary degree formula7 on a circle formula9 is studied. We derive Noncommutative Korteweg-de Vries (KdV) and Noncommutative Burgers equations in this method.

21.02.2013, 01:42